Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
COMMUNICATIONS ON Website: http://AIMsciences.org PURE AND APPLIED ANALYSIS
 

Summary: COMMUNICATIONS ON Website: http://AIMsciences.org
PURE AND APPLIED ANALYSIS
Volume 3, Number 2, June 2004 pp. 175182
MULTIPLE POSITIVE PERIODIC SOLUTIONS FOR
A DELAY HOST MACROPARASITE MODEL
Shangbing Ai
Department of Mathematical Sciences
University of Alabama in Huntsville, Huntsville, AL 35899
(Communicated by Carmen Chicone)
Abstract. A scalar non-autonomous periodic differential equation with delays
arising from a delay host macroparasite model is studied. Two results are
presented for the equation to have at least two positive periodic solutions: the
hypotheses of the first result involve delays, while the second result holds for
arbitrary delays.
1. Introduction. In recent years, periodic population dynamics with delays has
become a very popular subject, and various models have been studied (See [1, 6,
8, 9, 10, 12, 13] and the references therein). One of the important mathematical
problems for such models is to show the existence of positive periodic solutions. For
example, the scalar equation with a delay r
x (t) = a(t)x(t)

  

Source: Ai, Shangbing - Department of Mathematical Sciences, University of Alabama in Huntsville

 

Collections: Mathematics